Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on the birth control depo shot for a little over a year and a half and have not bled at all since a week after getting my first shot. Yesterday I had a migrane all day and was feeling really nauseous. Today I've been feeling a lot of pressure in my stomach along with cramps, and my back is hurting more than usual. When I was wiped after using the bathroom earlier I noticed I was bleeding some, it was red, not like the brownish "break-through blood." So I was wondering if this was normal, I could be pregnant, or if something is wrong?

Loading...

I don't think this is normal..You should go to see your Dr. I have been bleeding for almost 4 months nowwith bad cramping and I plan on seeing my Dr. tomorrow to see what he has to say about this...

 

I was also taking the depo to help prevent my migraines because the other medicine I had was making me sick before I could feel any better. I stop taking the shot because of the bleeding.

Reply

Loading...